MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO PROTECTA VR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC MED REL MEDTRONIC PUERTO RICO PROTECTA VR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number D334VRM
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported by the implantable cardioverter defibrillator (icd) was having telemetry issues as they could not get telemetry with the icd due to the patient¿s left ventricular assist device (lvad).It was also noted that the telemetry issue arises when attempting to use near-field telemetry with any programmer.It was suggested to shield the patient¿s chest with metal pan to help block fields generated by the lvad.The icd remains in use.No patient complications have been reported as a result of this event.

Brand Name
PROTECTA VR
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key8561289
Report Number3004209178-2019-08502
Device Sequence Number1667039
Product Code LWS
UDI-Device Identifier00613994714626
UDI-Public00613994714626
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/14/2014
Device Model NumberD334VRM
Device Catalogue NumberD334VRM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2019
Initial Report FDA Received Date04/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR